RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1969, Volume 33, Issue 1, Pages 109–137 (Mi izv2125)  

This article is cited in 4 scientific papers (total in 4 papers)

Green function properties and generalized solutions of elliptic boundary value problems

Yu. P. Krasovskii


Abstract: We consider the properties of the Green functions of general boundary value problems for elliptic equations and the properties following from them of the adjoints of the resolvents. The results obtained are used to study generalized solutions. We prove existence and estimate theorems for generalized solutions in spaces that are the negatives of Höder spaces.

Full text: PDF file (2416 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1969, 3:1, 105–130

Bibliographic databases:

UDC: 517.9
MSC: 35J25, 35D05
Received: 13.02.1968

Citation: Yu. P. Krasovskii, “Green function properties and generalized solutions of elliptic boundary value problems”, Izv. Akad. Nauk SSSR Ser. Mat., 33:1 (1969), 109–137; Math. USSR-Izv., 3:1 (1969), 105–130

Citation in format AMSBIB
\Bibitem{Kra69}
\by Yu.~P.~Krasovskii
\paper Green function properties and generalized solutions of elliptic boundary value problems
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1969
\vol 33
\issue 1
\pages 109--137
\mathnet{http://mi.mathnet.ru/izv2125}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=244611}
\zmath{https://zbmath.org/?q=an:0169.13203|0192.45301}
\transl
\jour Math. USSR-Izv.
\yr 1969
\vol 3
\issue 1
\pages 105--130
\crossref{https://doi.org/10.1070/IM1969v003n01ABEH000750}


Linking options:
  • http://mi.mathnet.ru/eng/izv2125
  • http://mi.mathnet.ru/eng/izv/v33/i1/p109

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Ya. A. Roitberg, “Homeomorphism theorems and a Green's formula for general elliptic boundary problems with nonnormal boundary conditions”, Math. USSR-Sb., 12:2 (1970), 177–212  mathnet  crossref  mathscinet  zmath
    2. Yu. P. Krasovskii, “Differential properties of solutions of elliptic boundary-value problems with power singularities on the right-hand sides”, Math. USSR-Izv., 5:1 (1971), 211–219  mathnet  crossref  mathscinet  zmath
    3. Lopushanskaya G.P., “Generalized boundary value problems for semilinear elliptic equations in weighted function spaces”, Differ. Equ., 45:12 (2009), 1757–1768  crossref  zmath  isi  elib
    4. M. Yu. Zaslavskii, “On interpretation of the direct current electrical prospecting measurements”, Math. Models Comput. Simul., 3:1 (2011), 9–17  mathnet  crossref  mathscinet  zmath
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:851
    Full text:265
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019